Jump to content

HAPPY..Please Read


Recommended Posts

Please Read! Hi bbs..I just turned 54 on july 10th...I jumped off of .125 of klonopin after a 4th taper..I took ativan for 8yrs..I was hospitalized 2 times while on ativan.I had the worst symptoms.crippling sciatica pain.skin molting,yeast,vision problems along with all the rest everyone has.Today my 12 :laugh: :laugh:th day out...I WOKE UP FEELING NORMAL!!!!!!My body felt like it was 15yrs old.No pain...It lasted for about 5hrs. Yesterday I wanted to give up...Wow I loved those 5hrs...
Link to comment
Share on other sites

Hi Elsie,

 

So happy to hear that you jumped off and are already having a good 5 hours.  That is great news! 

 

BTW, you have to change your signature to show that you jumped off ;)

 

Take care,

 

NYClady

Link to comment
Share on other sites

Hi Elsie

 

Congrats and making the jump.  Just keep on keepin on, it feels good to have that part done and now you can concentrate on healing.

Link to comment
Share on other sites

That is wonderful to hear elsie!  Just goes to show that no one can predict when these windows will occur.  I don't know how the rest of your healing will play out, but if things get rough always keep these windows at the forefront of your mind.
Link to comment
Share on other sites

That is so great elsie! I can't wait to have that feeling of normalcy again, I have so much to do when it comes back. Congrats on your jump :)
Link to comment
Share on other sites

Yes I thought that I was dreaming when I woke up...It just hit me,like wow .This cant be right no body pain,or strange benzo feelings.My mind was so alert,clear...I hope everyone has that feeling..I suffered for so many years..Not even knowing what was making me sick...Thanks to shearing info on bbs..I learned what was making me sick.And how to fix it...
Link to comment
Share on other sites

Great Elsie

Hope you will have more and more of those windows. Your experience gave me hope.

Take care

 

Marry

 

Link to comment
Share on other sites

×
×
  • Create New...